It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 14 15 16 17 18 19 20 21 22 23 24 ... 24Showing 361 - 380 of 470 for lexapro horrible. (0.008 seconds)


Hallucinations...
Mar 20, 2007
... About one year ago I had the most traumatic experience of my life. I was at a friend's house when all of a sudden I saw my friends turn into demons, saw the floor catch on fire, and felt a spirit ripping my soul at. Your first instinct would say I was tripping right? Wrong! I was sober during all of this so it really freaked me out. Ever since then I am scared to death I... (1 replies)
... Hi!!! i'm new to the board.... I have had anxiety for about 5 years.. a few years ago i started taking Lexapro and it made me not care about anything!! well, i would rather not care about anything then to worry constantly like i do now... ... (6 replies)
... Yes, all I can say is you see you're not alone. That's why this board is so important to me. I too suffer from severe health anxiety. Some days are better than others... then there are days like today. I'm sitting at my computer while my kids are playing, and BAM! Out of nowhere I get several heart palpitations in a row! This leads me to get really bad anxiety, and... (8 replies)

... hi NicoletteAshley, you're on your way then! :) good that you're starting individual therapy! you're going to learn a lot!! hopefully, the therapist will be a good one. even if you're not 100% bipolar, lithium carbonate can work wonders as a mood stabilizer!!!!. it also calms one down, and helps many women with PMS (i have horrible PMS symptoms). you don't necessarily... (8 replies)
... I have GAD so my doc prescribed me lexapro. The first time I took it I had a horrible panic attack so he then gave me adivan. This helped and I've been taking the lex for a week and a half now, though I lowered my dosage from 10 mg to 5 mg. ... (3 replies)
Anxiety Help
Jan 9, 2007
... s. I began having some undiagnosed health symptoms. Since then its been bad. Last night it was so bad I couldn't sleep, and when I finally went to sleep I had horrible dreams, and then when my alarm went off I didn't want to wake up. I am feeling very guilty right now because I missed my second day of school. ... (1 replies)
... urrent regimen, unless it is a must. SSRI's, even though they are prescribed commonly, change the body in numerous ways. I can speak from experience. I was on lexapro 10mg a day, for about 6 months, and i decided I didn't need to bother taking this pill. BAD IDEA. About 2 weeks later, I stated getting pain. ... (8 replies)
... Hey Michelle... wanted to see how you've been doing since the end of November. I was definitely feeling a lot better during the 3rd week... but for a little more than a week now (since the very end of the 3rd week) I've been feeling the same way as before the medication, maybe even a bit worse. I had my follow-up appointment with the psychiatrist a week ago, about 2 days after... (25 replies)
... Hey Michelle, it's been a few days... wanted to know how you've been doing. For me, the first few days of 10mg were bad... hopefully yours have gotten better. Sometimes I feel better, and sometimes I feel worse (I don't really have good days or bad days, just better and worse throughout the same day). Anxiety is still there, and I've actually been going out a lot less in the... (25 replies)
... Hi there, I'm glad your doing better on it at night. I woke up in the middle of the night with bad chest pain, heart racing (but remember, I have svt), hotter than heck and thought I was having a heart attack. I ran to the bathroom and poured cold water all over me and it went down. Today I can't wake up at all, and I"m cold and hot again. Still very dizzy. I'm going to... (25 replies)
... Hey Michelle, my side effects have seem to decrease... I'm loving taking it at night (I sleep like a log now). Took my 5th dose last night, I haven't had any problems so far today, and I have an increase in energy too. Question though, how have you been eating on it? I can't seem to get myself to eat much, yesterday all I had was a bowl of cereal in the morning and a small... (25 replies)
... Same as you, off and on of feeling good, than feeling drained, then my afternoon I was feeling really good and very awake, almost like I drank a lot of coffee. I will be feeling fine and then all of a sudden feel really light headed. And my anxiety/panic is still here, I hope that goes away soon. Since going up to 10mg two nights ago I am more lightheaded, more anxious and... (25 replies)
... So I took my dose last night, I think I like it much better at night... I slept very well. I had a short panic attack while driving this morning for a couple of minutes... I was able to keep it under control though, thankfully (for a moment I was really thinking there was something seriously wrong and that I needed to go to the hospital). When I got home though, those bad... (25 replies)
... I didn't take my dose this morning, changing it to tonight... so I didn't feel too bad today, but I was also tired throughout the day. I think I'm going out tonight, so I'll be taking my 4th dose when I get home (Just to be certain things don't act up on my outing). Hopefully I'll be able to sleep through everything... but I still am a bit scared to sleep on it. I don't know... (25 replies)
... How did you survive the day today? Mine got better as the day went on, but I was really tired all day tho. Due for dose number 5 in an hour. Michelle (25 replies)
... Yesterday was really good as far as side effects, I had hardly none. I was still very anxious and panicky, but strictly talking side effects of the medicine, it was very minimal. Now remember, I also have Xanax to take, which HELPS big time. Also, I had started out on 5mg to give myself time to build up to it. Ok, so last night I decided to go up to my 10mg, and today I... (25 replies)
... My stomach hurt last night, and then I had the worst pains that came two times for about ten seconds each... just this sharp excruciating pain. Then I had a very unpleasant trip to the bathroom. I felt constipated for a few hours, and then when I finally had to go it was the opposite. Today I've become a bit worried about some of my symptoms... one is that I felt almost as... (25 replies)
... Well, I guess we can go thru this together. Is your stomache sore at all? Mine is, but I take other meds as well, so that could be contributing. It stinks when friends don't understand and support you. I have some of them as well. I am a real estate agent, so I make my own hours and days. But I am not working right now, and have not for the last month. So I am a... (25 replies)
... Hey Michelle... I'm sorry you're having bad side effects... I'm sure they will go away, they usually do as your body adjusts to the medication. It'll get better. My "good feeling" run didn't last very long last night. I went out with my friend, and within the first 10 minutes of meeting up I told her I had started medication... and she looks at me and says in a harsh way... (25 replies)
... I'm on day two and feel like crap. Headache, hot flashes/sweating, panicy very anxious, very very dizzy, nauseated and stomache. I couldn't sleep last night. But I'm going to stick it out, because it seems from you people that are on it, that you have to give it a week before side effects go away, is that right? They do go away, right? Michelle (25 replies)




Pages: 1 ... 14 15 16 17 18 19 20 21 22 23 24 ... 24

All times are GMT -7. The time now is 04:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!